# SDR DALA2021041202140

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 2,929 hours, 324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 1R DOOR SLIDE ARM LIGHT DOES NOT ILLUMINATE. CORRECTIVE ACTION: CYCLED DOOR ARM HANDLE. LIGHT INDICATION CKS GOOD. (7427898)
